# SDR DXTA2022072766800

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 4,628 hours, 3,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006407
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: RIGHT AFT EMERGENCE  EXIT LIGHT SIGN, LAV OVER HEAD LIGHT , LAV EMERGENCE FLOOR STRIP LIGHTING AND RIGHT ICE/ WING INSPECTION LIGHT NOT WORKING. //SIGNOFF// RECHARGED BATTERIES AS NEEDED IA W TGFL T-33-1001 (CESSNA 680 I 680A / 700 / EMBRAER
EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE) OP'S CK BAD. REMOVED # 1 EMERGENCY BATTERY PN CBS28-1 SN 006407 INSTALLED "REPAIRED" EMERGENCY BATTERY PN CBS28-1 SN 006030. REMOVED #2 EMERGENCY BATTERY PN CBS28-1 SN 5397M
INSTALLED "REPAIRED" EMERGENCY BATTERY PN CBS28-1 SN 006013. REMOVED #3 EMERGENCY BATTERY PN CBS28-1 SN 007740 INSTALLED "REPAIRED" EMERGENCY BATTERY PN CBS28- L SN 005299. REMOVED #4 EMERGENCY BATTERY PN CBS28- L SN 008008 INSTALLED "REPAIRED"
EMERGENCY BATTERY PN CBS28-L SN 006110. REF CE-680A MM 33-50-06 OPS CHECK GOOD.
